# SDR SWAA093410

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 75,432 hours, 69,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CRACKED AT BS 360, STR 20R.  R&R CLIP PER SRM.
